# SDR HNAA2024120901167

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,503 hours, 42,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL SMELL THROUGHOUT FLIGHT DECK AND CABIN WHEN APU IS ON. FACT  07DEC24  21:58  PHL RAN BOTH PACKS ON APU BLD AND ENGINE BLDS 1 AND 2 INDEPENDENTLY NO ABNORMAL SMELLS NOTED DURING TEST PACKS FUNCTION AS INTENDED OK FOR SERVICE AT THIS TIME
